MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM14040
Medical Device Problem Codes Break (1069); Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient underwent placement of a venovo stent in the subclavian vein.Post procedure, the stent allegedly fractured and separated into two pieces and the fragments of stent were placed inside the patients.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, image was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: a single x-ray image was provided, showing one stent placed in the patient's chest.The stent is confirmed to be completely fractured across its entire diameter near the mid-length.However, the segments remains close to each other.There is no reduction in stent diameter and no other visible deformation; the stent strut pattern remains regular.There are no indication for a manufacturing related cause.Based on x-ray image provided, the reported stent fracture is confirmed.However, a definite root cause could not be determined.The reported placement of the venous stent in the subclavian vein represents an off label use of the device.Labeling review: the relevant labeling provided with this product was reviewed, and the potential issue was found to be addressed.According to the instructions for use (ifu) "stent fracture" is referenced to be a potential complications which may occur.Correct stent deployment procedure, as well as pre and post deployment procedure are properly described.A stent size selection table outlines the relationship between stent diameter and vessel diameter.The reported placement of the venous stent in the subclavian vein represents an off-label use of the device.According to the ifu supplied with this product, the venovo venous stent system is indicated for the treatment of symptomatic iliofemoral venous outflow obstruction.E1, g3, h6 (device, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent placement of a venovo stent in the subclavian vein.Post the procedure, the stent allegedly fractured and separated into two pieces and the fragments of stent remained inside the patients.The current status of the patient was unknown.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23014341
Report Number9681442-2025-00305
Device Sequence Number15962012
Product Code QAN
UDI-Device Identifier00801741103414
UDI-Public(01)00801741103414(17)261029(10)ANJX3910
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM14040
Device Lot NumberANJX3910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown